| Catalog Number |
115-378 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported "suspected rupture".This record is for the left side.The device remains implanted and it is unknown if it will be returned.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Additional, changed, and/or corrected data: a5, d1, d2a, d2b, d4, d6b, g2, g4, h4, h6.
Event or Problem Description
Device has been explanted and replaced with another manufacturer's device.
Event or Problem Description
Patient reported "suspected rupture".This record is for the left side.Device has been explanted and replaced with another manufacturer's device.
Additional Manufacturer Narrative
Device evaluation: per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: rupture: not observed through visual inspection.None of the other observations performed during the device analysis deformation, creases, wear abrasion and crystalline are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.Additional, changed, and/or corrected data: d9, h3, h6.